# SDR CA011217008

- Difficulty date: December 7, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Condition: Failed
- Location: Mlg
- Part time: 14,537 hours, 13,810 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) MLG DID NOT EXTEND WHEN GEAR SELECTED DOWN ON APPROACH.  MLG SELECTOR VALVE REPLACED AND TESTED SERICABLE IAW AMM.
